# SDR AALA20011527

- Difficulty date: July 20, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP CRACKED AT STATION 1270 AND STATION 1293.  REMOVED AND REINSTALLED NEW CUSP RIGHT SIDE STATION 1250 TO STATION 1309 PER SRM 53-05.  (M)
